IEEE - Institute of Electrical and Electronics Engineers, Inc. - The prolate and oblate spheroid perfectly matched layers

Author(s): Ying Xiao ; Yiong Lu
Sponsor(s): IEEE Magnetics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2002
Volume: 38
Page Count: 4
Page(s): 669 - 672
ISSN (Paper): 0018-9464
ISSN (Online): 1941-0069
DOI: 10.1109/20.996174
Regular:

A set of flexible prolate and oblate spheroid perfectly matched layers (PMLs) is presented for more effective finite element solution of three-dimensional unbounded problems of certain geometries.... View More

Advertisement